Pain Channel
Topics & Medications
Quicklinks
Related Channels

Tramadol Withdraw

Were you looking for information about Tramadol Withdrawal? Tramadol withdraw is a common misspelling of tramadol withdrawal.
 
Tramadol hydrochloride (Ultram®) can cause withdrawal symptoms if you suddenly stop taking the drug. Some of these symptoms can include diarrhea, hallucinations, and panic attacks. Tramadol withdrawal can occur with chronic, legitimate use of the drug, as well as with tramadol abuse. Withdrawal is a normal, predictable, physical response to stopping medications like tramadol; it is not necessarily a sign of abuse (although it certainly is more likely to occur in cases of addiction).
 
(Click Tramadol Withdrawal for the full eMedTV article, which offers more information on possible withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent them. You can also click any of the links in the box to the right for specific information.)
 
The Top 17 Side Effects of Chemotherapy
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.